# SDR COMA0470024

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 3,442 hours, 2,626 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9490 DURING CRUISE FLIGHT RECEIVED A GEAR DISAGREE CAUTION ASSOCIATED WITH A PROXIMITY SYSTEM FAULT AND MLG FAULT, CREW DECLARED AN EMERGENCY AND LANDED AT CVG SAFELY.  REPLACED FAULTY CONNECTOR P614 FOR THE RIGHT MLG PROXIMITY SENSOR PX18.
